# SDR VNAA0808011

- Difficulty date: August 23, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 9,427 hours, 9,317 cycles
- Engine: Ge CF343B1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ACFT WOULD NOT MAINTAIN PRESSURE.  CREW ELECTED TO RETURN TO DTW AND LANDED WITHOUT INCIDENT.  MX INSPECTED ACFT AND SECURED CLOSED GROUND VALVE.  NO OTHER DEFECTS WERE NOTED AND ACFT WAS RELEASED FOR SERVICE.
